@Minuit85

Last reply

Minuit85

Weird Dizziness/Sensory Overload?

I started Gilenya almost a year ago and although I've had dizziness/vertigo in the past...this is weird and hard to explain. This happened 6 weeks into treatment... And having been on betaseron for 15 years with not many relapses. I'm thinking this weird feeling might be a sensory overload kind of thing. I could be feeling fairly normal and I walk into a grocery store and I suddenly feel like I'm in a funhouse. Everything gets fuzzy...it looks warped... My voice seens shakey, my eyes feel weird and I feel dizzy and like I'm going to fall over and I feel like I need to leave IMMEDIATELY. I was never like this. I even got this way in church on Easter. What in the world is going on? I've never actually fallen over...yet. It's really crazy because I love going places and seeing new things and now I have in the back of my head....is this going to happen every time I go somewhere?